American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 138 found      Go to page: 1 2 3 4 5

[31] Collin Bleak and Olga Salazar-Díaz. Free products in R. Thompson's group $V$. Trans. Amer. Math. Soc. 365 (2013) 5967-5997.
Abstract, references, and article information   
View Article: PDF

[32] David Hume and Alessandro Sisto. Embedding universal covers of graph manifolds in products of trees. Proc. Amer. Math. Soc. 141 (2013) 3337-3340.
Abstract, references, and article information   
View Article: PDF

[33] Tomasz Elsner and Piotr Przytycki. Square complexes and simplicial nonpositive curvature. Proc. Amer. Math. Soc. 141 (2013) 2997-3004.
Abstract, references, and article information   
View Article: PDF

[34] John Franks and Michael Handel. Triviality of some representations of $\operatorname{MCG}(S_g)$ in $GL(n,\mathbb{C}), \operatorname{Diff}(S^2)$ and $\operatorname{Homeo}(\mathbb{T}^2)$. Proc. Amer. Math. Soc. 141 (2013) 2951-2962.
Abstract, references, and article information   
View Article: PDF

[35] Danny Calegari and Alden Walker. Integer hulls of linear polyhedra and scl in families. Trans. Amer. Math. Soc. 365 (2013) 5085-5102.
Abstract, references, and article information   
View Article: PDF

[36] B. H. Bowditch. Stacks of Hyperbolic Spaces and Ends of 3-Manifolds. Contemporary Mathematics 597 (2013) 65-138.
Book volume table of contents   
View Article: PDF

[37] Katsuhiko Matsuzaki and Yasuhiro Yabuki. No proper conjugation for quasiconvex cocompact groups of Gromov hyperbolic spaces. Contemporary Mathematics 590 (2013) 125-136.
Book volume table of contents   
View Article: PDF

[38] Ursula Hamenstädt and Sebastian Hensel. Isoperimetric inequalities for the handlebody groups. Trans. Amer. Math. Soc. 365 (2013) 5313-5327.
Abstract, references, and article information   
View Article: PDF

[39] Takashi Tsuboi. Homeomorphism groups of commutator width one. Proc. Amer. Math. Soc. 141 (2013) 1839-1847.
Abstract, references, and article information   
View Article: PDF

[40] Ilya Kapovich and Anton Lukyanenko. Quasi-isometric co-Hopficity of non-uniform lattices in rank-one semi-simple Lie groups. Conform. Geom. Dyn. 16 (2012) 269-282.
Abstract, references, and article information   
View Article: PDF

[41] Ádám Timár. Boundary-connectivity via graph theory. Proc. Amer. Math. Soc. 141 (2013) 475-480. MR 2996951.
Abstract, references, and article information   
View Article: PDF

[42] Dennis Dreesen. Hilbert space compression under direct limits and certain group extensions. Proc. Amer. Math. Soc. 141 (2013) 421-436. MR 2996947.
Abstract, references, and article information   
View Article: PDF

[43] Masato Mimura. Fixed point property for universal lattice on Schatten classes. Proc. Amer. Math. Soc. 141 (2013) 65-81.
Abstract, references, and article information   
View Article: PDF

[44] Tathagata Basak. On Coxeter diagrams of complex reflection groups. Trans. Amer. Math. Soc. 364 (2012) 4909-4936.
Abstract, references, and article information   
View Article: PDF

[45] A. Yu. Olshanskii. Space functions of groups. Trans. Amer. Math. Soc. 364 (2012) 4937-4985.
Abstract, references, and article information   
View Article: PDF

[46] Gregory A. Kelsey. Mapping schemes realizable by obstructed topological polynomials. Conform. Geom. Dyn. 16 (2012) 44-80.
Abstract, references, and article information   
View Article: PDF

[47] Olga Kharlampovich, Alexei Myasnikov, Vladimir Remeslennikov and Denis Serbin. Groups with free regular length functions in $\mathbb{Z}^n$. Trans. Amer. Math. Soc. 364 (2012) 2847-2882.
Abstract, references, and article information   
View Article: PDF

[48] Panos Papasoglu. Splittings and the asymptotic topology of the lamplighter group. Trans. Amer. Math. Soc. 364 (2012) 3861-3873.
Abstract, references, and article information   
View Article: PDF

[49] Koji Fujiwara and Tetsu Toyoda. Random groups have fixed points on {$\mathrm{CAT}(0)$} cube complexes. Proc. Amer. Math. Soc. 140 (2012) 1023-1031. MR 2869086.
Abstract, references, and article information   
View Article: PDF

[50] Jee Hyoun Kim, Ki Hyoung Ko and Hyo Won Park. Graph braid groups and right-angled Artin groups. Trans. Amer. Math. Soc. 364 (2012) 309-360. MR 2833585.
Abstract, references, and article information   
View Article: PDF

[51] Gábor Elek and Endre Szabó. Sofic representations of amenable groups. Proc. Amer. Math. Soc. 139 (2011) 4285-4291. MR 2823074.
Abstract, references, and article information   
View Article: PDF

[52] Yann Ollivier and Daniel T. Wise. Cubulating random groups at density less than $1/6$. Trans. Amer. Math. Soc. 363 (2011) 4701-4733. MR 2806688.
Abstract, references, and article information   
View Article: PDF

[53] Danny Calegari and Joel Louwsma. Immersed surfaces in the modular orbifold. Proc. Amer. Math. Soc. 139 (2011) 2295-2308. MR 2784794.
Abstract, references, and article information   
View Article: PDF

[54] Wen-yuan Yang. Separable subgroups have bounded packing. Proc. Amer. Math. Soc. 139 (2011) 3217-3218. MR 2811277.
Abstract, references, and article information   
View Article: PDF

[55] Guyan Robertson. Invariant distributions on projective spaces over local fields. Proc. Amer. Math. Soc. 139 (2011) 2705-2711. MR 2801609.
Abstract, references, and article information   
View Article: PDF

[56] Lee Mosher, Michah Sageev and Kevin Whyte. Quasi-actions on trees II: Finite depth Bass-Serre trees. Memoirs of the AMS 214 (2011) MR 2867450.
Book volume table of contents   

[57] Michael Handel and Lee Mosher. Axes in outer space. Memoirs of the AMS 213 (2011) MR 2858636.
Book volume table of contents   

[58] Tom Klein and Andrew Nicas. The Horofunction boundary of the Heisenberg Group: The Carnot-Carathéodory metric. Conform. Geom. Dyn. 14 (2010) 269-295. MR 2738530.
Abstract, references, and article information   
View Article: PDF

[59] Jon P. Bannon. A non-residually solvable hyperlinear one-relator group. Proc. Amer. Math. Soc. 139 (2011) 1409-1410. MR 2748433.
Abstract, references, and article information   
View Article: PDF

[60] Eric Babson, Christopher Hoffman and Matthew Kahle. The fundamental group of random $2$-complexes. J. Amer. Math. Soc. 24 (2011) 1-28. MR 2726597.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 138 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia